On the general induction principle
Matematički vesnik, Tome 17 (1965) no. 4, p. 233
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
03E99
@article{MV_1965_17_4_a1,
author = {M. S. Popadi\'c},
title = {On the general induction principle},
journal = {Matemati\v{c}ki vesnik},
pages = {233 },
year = {1965},
volume = {17},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1965_17_4_a1/}
}
M. S. Popadić. On the general induction principle. Matematički vesnik, Tome 17 (1965) no. 4, p. 233 . http://geodesic.mathdoc.fr/item/MV_1965_17_4_a1/